# SDR SWIA201127806

- Difficulty date: September 19, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 20,618 hours, 18,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY OVERHEAD LIGHT INOPERATIVE.  (FLT 6419)  RELAMPED EMERGENCY LIGHT.
